# SDR AWXA200400372

- Difficulty date: April 2, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 51,088 hours, 36,817 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26794
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK 6 EACH .3125 INCH CRACKS WERE FOUND IN NR 2 SLAT LOWER SKIN EMANATING FROM FASTENER HOLES BELOW THE INBOARD AUXILIARY TRACK AT FS 134.0 LEFT.  MAINTENANCE REMOVED DOUBLER OUTBOARD OF DAMAGED AREA; CUT OUT CRACKED AREA OF NR 2 SLAT LOWER SKIN; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW 737-300 SRM 57-43-01, FIG 206, PG 216-219.
